# SDR CALA2025020400284

- Difficulty date: January 29, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT INTERCOSTAL UPPER CHORD HAS PITTING CORR. SPOT. AT LBL 12 BETWEEN STA 294.5 AND 312 MKD DOT 176 REF AAR N/R 9939583
